# SDR AALA991355

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT LAST 3 SEAT ROWS OF FIRST CLASS CABIN INOPERATIVE.  REPLACED CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHT STRIPS AT DIVIDER BETWEEN FIRST CLASS AND COACH SECTION OF CABIN.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
